# SDR DALA13051533141

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 127DF HAS ONE DAMAGED SCREW MOUNT HOLE.   FOUND OUT OF LIMIT IAW SRM 53-12-00 DIAGRAM 101.  FABRICATED NEW FLOORBOARD IAW SRM 53-12-00, FIG 206.
